Clozapine-Associated Pulmonary Embolism: A High-Mortality, Dose-Independent and Early-Onset Adverse Effect

@article{Sarvaiya2018ClozapineAssociatedPE,
  title={Clozapine-Associated Pulmonary Embolism: A High-Mortality, Dose-Independent and Early-Onset Adverse Effect},
  author={Nilofar Sarvaiya and Yevgeniya Lapitskaya and L. Dima and P. Manu},
  journal={American Journal of Therapeutics},
  year={2018},
  volume={25},
  pages={e434–e438}
}
  • Nilofar Sarvaiya, Yevgeniya Lapitskaya, +1 author P. Manu
  • Published 2018
  • Medicine
  • American Journal of Therapeutics
  • Background: Recent epidemiological studies have identified an excess of pulmonary embolism (PE) cases in patients treated with antipsychotic drugs. The findings are particularly relevant for patients treated with clozapine, which has many potentially life-threatening adverse drug effects. Among these adverse drug effects are myocarditis and agranulocytosis that have early onset and are dose independent, but also seizures and myocardial repolarization delay, which are dose dependent and may… CONTINUE READING

    References

    Publications referenced by this paper.
    SHOWING 1-10 OF 32 REFERENCES